# SDR AALA200803087

- Difficulty date: December 11, 2008
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- Aircraft time: 86,680 hours
- Engine: Ge CF680C2*
- Engine time: 12,549 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Contaminated
- Location: Nr 2 Engine
- Part time: 12,549 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT - CREW REPORTED SMOKE IN COCKPIT AND SMOKE ALARMS COULD BE HEARD IN CABIN.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  FOUND OIL IN HIGH PRESSURE COMPRESSOR STAGES 1, 2 AND 3 ON NR 2 ENGINE.  REPLACED NR 2 ENGINE ON 12 DEC AT JFK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
